Journal article icon

Journal article

FIELD THEORETIC APPROACH TO THE STUDY OF YANG-LEE AND GRIFFITHS SINGULARITIES IN THE RANDOMLY DILUTED ISING-MODEL

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
257
Issue:
3
Pages:
383-396
Publication date:
1985-01-01
DOI:
ISSN:
0550-3213
URN:
uuid:dccc9cb5-6f78-4e0a-bc24-e620fcd83883
Source identifiers:
26620
Local pid:
pubs:26620

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP